Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

What causes persistent swelling and tingling sensation in the face?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2005
Answered : 383 Questions
Question
I am experiencing some tingling, slight swelling and tender to the touch on the right side of my face it began about a week ago along the upper side of the cheek bone and has since moved lower into my jaw and also up on the side of my head above the ear no other symptom or noticeable problem
Mon, 7 May 2018 in Ear, Nose and Throat Problems
 
 
Answered by Dr. Manjunath Metri 5 hours later
Brief Answer:
Need further details, please

Detailed Answer:
Hi and welcome to HealthcareMagic..
Thank you for posting your query here and I am definitely going to help you out..

1. Please answer these:
A. Do you take any medications for any other health concerns?
B. Are you also experiencing any pain in the affected area?
C. Are you diabetic?
D. Was there any kind of trauma to that area you are talking about?

2. Looking at the way you are describing it, sir, I think of some kind of skin infection.

3. And in all likelihood, it can be a fungal infection.

Please answer the above questions, so that I will be able to help you better.

Awaiting..
Take care..

Above answer was peer-reviewed by
 
Follow-up: What causes persistent swelling and tingling sensation in the face? 1 hour later
Thank you for your response and in answer to your questions:
A. I only take one 81 mg aspirin daily
B. No constant pain just sensitive to touch
C. Not diabetic
D. No trauma
There is no noticeable discoloration or breaks in the skin, some very slight swelling that is decreasing slowly
 
 
Answered by Dr. Manjunath Metri 6 hours later
Brief Answer:
I suggest you to wait..

Detailed Answer:
Hi and welcome back..

Please note..

1. If it's reducing, I suggest watchful waiting as the solution.

2. Some kind of inflammation would have set in and it usually subsides.

Hope this helps.
Take care
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor